Square classes of Lucas sequences
Portugaliae mathematica, Tome 48 (1991) no. 4, pp. 469-473
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1991__48_4_115770,
author = {Ribenboim, P. and McDaniel, W.L.},
title = {Square classes of {Lucas} sequences},
journal = {Portugaliae mathematica},
pages = {469--473},
year = {1991},
volume = {48},
number = {4},
mrnumber = {1147611},
zbl = {0760.11005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_4_115770/}
}
Ribenboim, P.; McDaniel, W.L. Square classes of Lucas sequences. Portugaliae mathematica, Tome 48 (1991) no. 4, pp. 469-473. http://geodesic.mathdoc.fr/item/PORMA_1991__48_4_115770/